diabetes-icon
Diabetic n bp
I have started a new tablet for bp recently ,amlovas 5mg ..but there is swelling of face n feet .n my sugar level are 244in fasting ,my doctor has changed the medication but no change in my levels .my tablets are glum until
105 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Amarpreet Singh Riar
Diabetologist 13 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

It's due to amlovas and higer sugar levels. Take tablet Aquazide 25 mg in the morning for 5 days. Keep elevation of legs while sleeping. Get protein levels checked
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.